Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 820930, 6 pages
http://dx.doi.org/10.1155/2013/820930
Research Article

Matrix Mappings on the Domains of Invertible Matrices

Faculty of Arts and Sciences, Melikşah University, 38280 Kayseri, Turkey

Received 31 May 2013; Accepted 5 September 2013

Academic Editor: Kasso A. Okoudjou

Copyright © 2013 Muhammed Altun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We focus on sequence spaces which are matrix domains of Banach sequence spaces. We show that the characterization of a random matrix operator , where and are matrix domains with invertible matrices and , can be reduced to the characterization of the operator . As an application, the necessary and sufficient conditions for the matrix operators between invertible matrix domains of the classical sequence spaces and norms of these operators are given.